# SDR 95ZZZX3741

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101UM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5073
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Spar
- Part number: 355A12004004
- Condition: Cracked
- Location: T/R
- Part time: 1,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR REMOVED FOR DEBONDING OF STAINLESS STEEL LEADING EDGE.  SENT TO AEC FOR EVALUATION AND REPAIR.  TAIL ROTOR BLADE SCRAPPED BY AEC FOR SPAR CRACK AT REINFORCMENT AND LOWER SURFACE, BLADE NR 2 BEYOND REPAIR LIMITS.
